# SDR MALA976620

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 3417 · Air Data Computer
- Part: Adau
- Part number: HC396H0485008
- Condition: Malfunctioned
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE, AUTO PILOT, FLIGHT DIRECTOR, TRP, ALTITDE ALERTER KICKED OFF LINE IN FLIGHT.  MAINTENANCE, FAULT CODES SHOWED NR 1 & NR 2 ADC'S INVALID FAULTS.  COULD NOT DUPLICATE FAULT ON GROUND.  REPLACED ADAU FOR PRECAUTIONS, SYSTEMS ALL CHECK GOOD IAW AVRO RJ-85 MM SECTIONS 34, 22, 76.
